Foncteurs polynomiaux et foncteurs de Mackey non linéaires
Bulletin de la Société Mathématique de France, Tome 129 (2001) no. 2, pp. 237-257.

On décrit les foncteurs polynomiaux, des groupes abéliens libres vers les groupes abéliens, comme des diagrammes de groupes abéliens dont on explicite les relations.

Polynomial functors from free abelian groups to abelian groups are described explicitely in the form of diagrams of abelian groups, that are maps between the cross-effects of the polynomial functor which satisfy a list of relations. The key is to use an appropriate notion of Mackey functor from the category of finite sets and surjections.

DOI : https://doi.org/10.24033/bsmf.2396
Classification : 18D,  20C12,  20C30,  20G05,  55U,  55P15
@article{BSMF_2001__129_2_237_0,
     author = {Baues, Hans-Joachim and Dreckmann, Winfried and Franjou, Vincent and Pirashvili, Teimuraz},
     title = {Foncteurs polynomiaux et foncteurs de Mackey non lin\'eaires},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {237--257},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {2},
     year = {2001},
     doi = {10.24033/bsmf.2396},
     zbl = {0995.18004},
     mrnumber = {1871297},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2396/}
}
Baues, Hans-Joachim; Dreckmann, Winfried; Franjou, Vincent; Pirashvili, Teimuraz. Foncteurs polynomiaux et foncteurs de Mackey non linéaires. Bulletin de la Société Mathématique de France, Tome 129 (2001) no. 2, pp. 237-257. doi : 10.24033/bsmf.2396. http://archive.numdam.org/articles/10.24033/bsmf.2396/

[1] H. Bass - Algebraic K-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. | MR 249491 | Zbl 0174.30302

[2] H. J. Baues - « Quadratic functors and metastable homotopy », J. Pure Appl. Algebra 91 (1994), no. 1-3, p. 49-107. | MR 1255923 | Zbl 0790.55014

[3] J. Bénabou - « Introduction to bicategories », Reports of the Midwest Category Seminar, Springer, Berlin, 1967, p. 1-77. | MR 220789

[4] W. Dreckmann - « A sketch for polynomial functors », Actes des journées mathématiques Catégories, algèbres, esquisses et néoesquisses, Caen, 1994, p. 91-95.

[5] A. W. M. Dress - « Contributions to the theory of induced representations » | MR 384917 | Zbl 0331.18016

[6] S. Eilenberg & S. Mac Lane - « On the groups H(Π,n). II. Methods of computation », Ann. of Math. (2) 60 (1954), p. 49-139. | MR 65162 | Zbl 0055.41704

[7] M. Jibladze & T. Pirashvili - « Cohomology of algebraic theories », J. Algebra 137 (1991), no. 2, p. 253-296. | MR 1094244 | Zbl 0724.18005

[8] S. Joukhovitski - « K-theory of the Weil transfer functor », K-Theory 20 (2000), no. 1, p. 1-21, Special issues dedicated to Daniel Quillen on the occasion of his sixtieth birthday, Part I. | MR 1798429 | Zbl 0969.19003

[9] H. Linder - « A remark on mackey-functors », Manuscripta Math., vol. 3, p. 273-278, Manuscripta Math., 1976. | MR 401864 | Zbl 0321.18002

[10] H. Müller - « Manuscripta algebraische abbildungen », Thèse, Universität Bielefeld, 1971, Dissertation.

[11] T. Pirashvili - « Dold-Kan type theorem for Γ-groups », Math. Ann. 318 (2000), no. 2, p. 277-298. | MR 1795563 | Zbl 0963.18006

[12] J. Thévenaz & P. Webb - « The structure of Mackey functors », Trans. Amer. Math. Soc. 347 (1995), no. 6, p. 1865-1961. | MR 1261590 | Zbl 0834.20011